On Definable Sets of Positive Integers

Journal of Symbolic Logic 13 (2):112-113 (1948)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Μ-definable sets of integers.Robert S. Lubarsky - 1993 - Journal of Symbolic Logic 58 (1):291-313.

Analytics

Added to PP
2015-02-05

Downloads
19 (#705,026)

6 months
1 (#1,149,473)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references